# SDR SWAA2014060528734

- Difficulty date: May 25, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 50,515 hours, 29,351 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW UPPER PRESS DECK CRACKED AT BS 665, RBL 41.  REPAIRED DECK IAW EA.
